Iatrogenic phenytoin toxicity: a case report of medication e
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Medication errors may produce severe toxicity resulting in hospitalization. This can be compounded if the physician obtains the wrong concentration from a reference manual and a pharmacy miscalculates the conversion. Medication errors can occur anywhere along the route, from the clinician who prescribes the medication to the healthcare professional who administers the medication.There are so many types of medication error. We present a case report of phenytoin toxicity related to overdose in 19 year girl which is related to prescribing error and dose related error.The toxic effect of phenytoin depends on the route of administration, the duration of exposure, and the dosage withdrawn and Tab. Levetirecetam (500mg) once a day was given.Patient then recovered eventually....

http://www.ijbcp.com/index.php/ijbcp/article/view/1835/1590
Preview
Dr. A●●●b P●●●●●●●●●a and 1 others like this1 share
Like
Comment
Share